Homogenization of free boundary oscillations of an inviscid fluid in a porous reservoir. (English) Zbl 0765.76083

Summary: We consider the linearized free boundary oscillations of a heavy inviscid incompressible fluid in an open bounded cylindrical reservoir, containing many vertical solid tubes, distributed in a periodic manner. The aim of the paper is to investigate limits of eigenfrequencies and eigenmodes, when the periodicity \(\varepsilon\) of the structure tends to zero.


76S05 Flows in porous media; filtration; seepage
76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
35B27 Homogenization in context of PDEs; PDEs in media with periodic structure
Full Text: DOI EuDML


[1] A. BENSOUSSAN, J.-L. LIONS and G. PAPANICOLAU, Asymptotic Analysis of Periodic Structures, North-Holland, Amsterdam, 1978. Zbl0404.35001 MR503330 · Zbl 0404.35001
[2] D. CIORANESCU and J. SAINT JEAN PAULIN, Homogenization in open sets with holes, J. Math. Anal. Appl 71 (1979), 590-607. Zbl0427.35073 MR548785 · Zbl 0427.35073 · doi:10.1016/0022-247X(79)90211-7
[3] P. GERMAIN, Mécanique des Milieux Continus, Masson, Paris, 1962. Zbl0121.41303 MR154462 · Zbl 0121.41303
[4] G. A. YOSIFIAN, O. A. OLEINIK and A. S. SHAMAEV, On the limit behavior of the spectrum of a sequence of operators, given in different Hilbert spaces (Russian), Uspekhi Mat. Nauk, 44 (1989), 157-158. Zbl0684.47002 MR1024051 · Zbl 0684.47002
[5] E. SANCHEZ-PALENCIA, Nonhomogeneous Media and Vibration Theory, Lecture Notes in Phys. 127, Springer-Verlag, Berlin, 1980. Zbl0432.70002 MR578345 · Zbl 0432.70002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.